# SDR UIEA200700291

- Difficulty date: July 23, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 81,116 hours, 13,541 cycles
- Engine: Ge CF650E2
- Engine time: 43,149 hours, 9,301 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Unknown
- Condition: Unknown
- Location: Nacelle Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RTO: T/O + 15 MINUTES NR 2 ENGINE NACELLE TEMPS WENT TO 9.2 "A" LOOP AND 8.1 "B" LOOP FAULT LIGHT CAME ON.  FAULT LIGHT ON FWD PANEL WAS ON.  ACCOMPLISHED FWB PROCEDURES.  TOOK 20 MINUTES FOR OVERHEAT TO COOL AFTER NR 2 THROTTLE TO IDLE.
